|medication during pep
Apr 19, 2014
i am on pep treatment. on the second day, i acidentally took 2 isentress together in the morning (to take twice daily) and 1 travuda in the evening. after which i called the clinic, and was advised to continue and resume next day to 1 isentress in the morning, 1 isentress in the evening or night. And, 1 travuda in the evening. Will i be alright? does it affect the treatment?
| Response from Dr. Young
Hello and thanks for posting.
I agree with the clinic- just continue taking your PEP medications as before. There should be no difference in the effectiveness of the treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.